# SDR DALA13015861805

- Difficulty date: April 11, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 48,024 hours, 11,414 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 955
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STA 955 UNDER REPAIR PROCESS AFTER FAIL SAFE STRAP TRIMMED OFF FUSELAGE SKIN FOUND CORROSION.  TRIMMED OFF AREA FUSELAGE SKIN CORRODED AREA SPOT FACE AND BLEED MAKE DISK FILLER AND INSTALL ACCOMPLISHED IAW ER/A 511797-14AD, REV ORIG.
